# SDR EISA96268

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Ws 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED D-CHECK, FOUND A LEFT WING STRINGER STATION 686 WITH A PIECE BROKE OFF THE AFT SIDE.  REPAIRED PER SRM 57-10-4.  (M)
